Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pelvic pain, bloating, red patches on penile head, numbness, sore throat after unprotected sex with one having PCOS. Help?

am getting pelvic pain bloating ,and red patches on penis head and on the shaft on and off it goes and feel numbess,sore throat and i keep on spitting white sticky cough this is happening after having an unprotected sex with a women having Polycystic Ovarian Syndrome its been two gave oflaxcin & ordinazole its not helping am getting this often plz help..i had std blood and urine test all came negative ( wiz vdrl,widal hiv,etc).plz help
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
PCOS is not a sexually transmitted disease nor is it communicable. the symptoms you have can be due to balanitis ie inflammation of prepuce. or you may have urethritis. please get fasting blood sugar and urine C/S Some viral infection of throat can be responsible for all you have.
dr Saatiish Jhuntrraa

Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor